Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Arm numb after tackle. Unable to raise arm, movement with support. How to cure?

Hi, was playing rugby a few days ago and made a tackle, my arm went numb after the hit didn t think anything of it as this happens sometimes after a big tackle, woke up the next morning and I can t raise my arm to the side at all I have full movement of my arm when its support but I can t raise it by myself at all there is also no pain, it aches a little in the muscle but not at all painful, lease help as its starting to worry me
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness of the arm and inability to rise it is likely to be due to a nerve related injury. This needs a detailed examination by a neurologist. Rest to the arm might be helpful.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor